# SDR TWAA9913603

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58541
- Condition: Worn
- Location: Row 17-21
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 3 TO 12, AND ILLUMINATED ALL THE TIME BETWEEN ROWS 17 AND 21.  REPLACED THE BROKEN FEEDER MFG 5854-1 FOR THE FORWARD CABIN, AND THE MID CABIN POWER SUPPLY MFG 5822-2 FOR THE MALFUNCTION BETWEEN ROWS 17 AND 21.  CHECK-C 3-30-99 STL.-
